Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can I take Nexium along with Gaviscon and Zantac for heartburn and excessive burping?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2752 Questions
Can I take Nexium as well as Gaviscon and Zantac all in the one day. Symptons are heartburn and excessive burping.
Posted Thu, 30 Jan 2014 in Digestion and Bowels
Answered by Dr. Anshul Varshney 55 minutes later
Brief Answer: Acid peptic disease with GERD Detailed Answer: Dear Friend There is no point in taking Nexium and Zantac both. However , you may take one in morning and one in night. But , Proton pump inhibitors like neksium have better acid controlling ability and superior ulcer healing rates. I use only proton pump inhibitors once or twice a day in my patients. Gaviscon may be taken once in a while , as on need basis. It is important that you consult a doctor who can analyses and investigate your concerns. I recommend all my patients with chronic/recurring heart burns to undergo the following tests 1. Upper GI Endoscopy with RUT (A test done for H.pylori) 2. Hemogram 3. Stool For Occult blood. Besides that a diet change and life style change is mandatory. Discuss with your treating doctor. I hope I am able to solve your query , still if you have any query , you may ask me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor